Have been on Kariva for about five years now and I love it. Very short and light periods, no weight gain or acne, has helped with period related migraines and no nausea which I used to experience on other pills. Suddenly, now that it is summer and I am having more sun exposure, I am experiencing Melasma. Only on my upper lip. Sun screen doesn't help enough (it has never completely gone away since I first noticed around May, just gets darker/lighter from day to day). Anyone ever had this problem? What did you do? I am considering switching to a Nexplanon but am hesitant about the side effects.
I have been on Azurette for about three years now and got switched over to Kariva in July. I also have noticed Melasma coming up on my upper lip. So I went to the dermatologist and they told me that taking birth control could make Melasma happen and they also told me about the bleaching cream Tri-luma.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2009 • 2 answers
Posted 2 Feb 2013 • 1 answer
Posted 28 Mar 2013 • 1 answer
Posted 18 Nov 2015 • 0 answers
Will getting off of this Sprintec (birth control pill) help me lose the weight I gained while on it?
Posted 23 Mar 2016 • 1 answer